# SDR 01FDEA00746

- Difficulty date: August 20, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 26R BS 720E +10 TO 720D +11. REMOVED AND REPLACED STRINGER PER SRM 53-10-3 FIG 1.
